Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

captainawesome

Member
  • Total Reviews

    1
  • Content Count

    79
  • Joined

  • Last visited

Community Reputation

2 Neutral

About captainawesome

  • Rank
    Junior Member
  • Birthday 04/24/1992

Profile Information

  • Gender
    Male
  • Location
    Ontario, Canada
  1. I would honestly go with the accutane if I were you. Giving up a few months of drinking will suck, I won't lie to you, but trust me, in the long run you'll feel more rewarded having your skin problems gone, and after that you'll have the rest of your life to drink and party as much as you want. And even while your on accutane, you might be able to get away with a bit of drinking every now and again depending on what your dosage is, but limit yourself, and the less drinking the better. Good lu
  2. While I was on accutane, I used Cetaphil facewash once every night, then I would apply Cetaphil non greasy/comedogenic moisturizer immediately afterward. In the morning, I would quickly wet my face with some cold water, pat my face down with a towel so my face was a bit damp, not too dry, then I'd apply some moisturizer again. My face still felt a bit dry during the day, but it wasn't really flaking.
  3. So, I've been AWOL from this forum for several months now, I literally just finished an 8 month course of accutane (40mg/day throughout), popped my last pill just yesterday. And I must say that it has really worked wonders for me. I still have some leftover marks visible from the treatment, but even then they're much less noticeable, and I feel much more comfortable taking pictures now (I changed my facebook picture after no changes for almost a full year). Just posting to ask for some advice
  4. Day... damn, I lost count now lol!!! Dayummmm, this log is in much need of an update. Been absolutely swarmed with school and a new job. Let's just say that I'm done box 5, and I'm just starting box 6. First things first, I'll report on my skin situation. My face has gotten much better, not really anything there, I don't even have any blackheads on my nose anymore! I'm now at the point where I can actually look at myself in the mirror and not cringe at my reflection, but I still have ver
  5. Good luck with accutane brah! Also from Canada here (T-dot)!
  6. Stay positive, accutane will most likely work wonders for you.
  7. Yay for your back pain going away! And bah, one pimple's no big deal. :P
  8. Gucci Tane, hahahahaha! Your skin right now isn't looking to bad bro. But good luck anyway.
  9. Day 93 Been a while since my last post, been busy with the start of school and all, so I guess a new post is due. Everything's been going uphill for the most part, my redness is continuing to fade at a slow rate, and most if not all remaining nodules that were stuck under my skin (mostly on my back and shoulders) have finally pushed themselves to the surface, and are well on their way to healing, although 2-3 of them are a bit inflamed still, it's not really bothering me all too much, but it's
  10. Thank you, and less than halfway as of now, I hope anyway , but I'm not really getting a whole lot of new ones anyway. And yes, let's hang on. 2 more boxes to go, then hopefully I'll be clear forever!
  11. People tend to masturbate more when their hormone levels are high or unbalanced, especially in the teenage years when you're hormones are wack (pun intended). It also releases testosterone, so it's plausible that it potentially can lead to acne. Personally, I find I tend to do the act more when I'm stressed or bored, but stress can also cause acne too. And hormone unbalance leads to acne anyway, so the relationship is probably coincidental. That being said, I do believe that too much masturbati
  12. My "initial breakout" is still going on, and I'm just about done my 3rd month of accutane, bearing in mind that I had bad cystic acne when I started, and now all I'm really getting are tiny pimples and whiteheads, but I haven't had to get cortisone shots for any cysts, they sort of just went away on their own (I might have to get a couple soon though). You're only just over 1 month through, so you're still going through what I'd like to call the "hell phase" of accutane. If you follow the same p
  13. I'd personally wait for a couple months before drinking, just to make sure the accutane purges outside of your system, that would be your best option. But seeing as you're going into uni, I understand how you feel. So if you want to drink, I would start off slowly. You won't be doing any serious damage as long as you limit yourself to 2-3 drinks per night, and even then take a few nights every so often where you don't drink. You can tell everybody that you just came off a medication (don't have
  14. I've been on accutane for 2.5 months as of today, and so far I've only had mild side effects, nothing that's really changed my life a considerable amount. For most people, as long as you're healthy before and during your course, you should be okay. Drink plenty of water, lay off drugs and alcohol, exercise regularly, etc. But it's not something to take lightly. If I had a better choice than Accutane, I would take it in a heartbeat.
  15. Day 75 Halfway through my course, 3/4 of the way to umm... Accutane century club??? Anyway, might as well report a little bit. Skin continues to break out and improve, but the breakouts are far less intense each time they come up, but annoying regardless. I've stopped using the differin, figured it would have done more harm than good, so I've decided to switch to Bio Oil instead for my hyperpigmentation. It's only been a couple days since I've started on it so it's a little early to report a
×